# SDR AALA201505279002

- Difficulty date: May 23, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 50,085 hours, 20,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3952
- Condition: Inoperative
- Location: Cabin
- Part time: 42,049 hours, 17,953 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS OVER DOORS 1L & 1R NOT ILLUMINATED.  REPLACED A POWER SUPPLY UNIT 10WL.
